# SDR SWAA2022010448176

- Difficulty date: November 28, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE LOCATED BS 492 AT FWD CARGO COMPARTMENT ; 2021-549491 / [01] TOOL USED; DIGITAL CALIPER P/N:500-197-30 S/N:A21142022 DUE DATE: 02-OCT-22.; [02] REPAIRED BY WELDING AFT CORNER SCUFF PLATE LOCATED BS 492 AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975. TOOL USED; DIGITAL CALIPER; P/N:500-197-30 S/N:A21142022 DUE DATE:02-OCT-22. SEE INDIVIDUAL SIGNOFFS BELOW; [03] REPAIRED BY WELDING AFT CORNER SCUFF PLATE LOCATED BS 492 AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.
